# SDR DALA2023041302922

- Difficulty date: November 23, 2022
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 86,775 hours, 40,352 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 REQUIRE 598776-14 REV A SECTION VII MONITOR INSP. CORRECTIVE ACTION: COMPLIED WITH ERA. (2509680)
